# SDR 22AA201000042

- Difficulty date: February 13, 2010
- Submitted: March 29, 2010
- Operation: Air carrier
- Aircraft: N524MD
- Make and model: Doug DC-10-30F
- Aircraft serial: 46999
- Aircraft time: 76,138 hours, 18,920 cycles
- Engine: Ge CF650C2
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part serial: 46999
- Condition: Worn
- Location: Nr 2 Nacelle
- Part time: 76,138 hours, 18,920 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "C" CHECK , NR 2 ENGINE LT CORE COWL UPPER SKIN FOUND WITH WEAR MARKS. NON-ROUTINE NR 440, WEAR MARKS ON NR 2 ENGINE LT CORE COWL UPPER SKIN AREA REPAIRED IAW EN 1007-10 WORK INSTRUCTIONS AND FAA APPROVED FORM 8110-3 DATED 26 FEB 2010.
